MathSciNet Relay Station
MathSciNet bibliographic data
MR1998168 (2004e:11102) 11M41 (30B50 33E20)
Tsumura, Hirofumi On alternating analogues of Tornheim's double series. Proc. Amer. Math. Soc. 131 (2003), no. 12, 3633–3641 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement